# SDR CA050503006

- Difficulty date: May 2, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,769 hours
- Engine: Garrtt TFE7312
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 244224151
- Part serial: F2012606
- Condition: Leaking
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT CHECK, NOTICED FUEL SEEPING FROM LT FLEXIBLE FUEL TRANSFER HOSE LOCATED IN LT WHEEL WELL AREA.  SEEPAGE APPEARS TO BE FROM HOSE MATERIAL AND NOT THE FITTING.  HOSE ASSY WILL BE SENT TO MFG FOR INSPECTION.  NEW HOSE WAS INSTALLED AND LEAK CHECK OK.
